MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH, INC. DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605148
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the catheter balloon was burst inside the patient and a chunk of the silicone remained in the patient¿s bladder.Additional information was received from the customer and stated that the foley was inserted on (b)(6) 2024, at 18:28 and the team noticed foley had come out at 19:15.The balloon was not intact.Per customer, cystoscopy procedure was performed to remove the fragments in the patient¿s bladder.The patient was discharged home on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2319843 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and the reported condition was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan MA 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20202573
Report Number1423537-2024-00153
Device Sequence Number15332918
Product Code FCM
UDI-Device Identifier10884521016668
UDI-Public(01)10884521016668(17)280630(10)2319843
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K903340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8887605148
Device Catalogue Number8887605148
Device Lot Number2319843
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown